MAUDE Adverse Event Report: ESTABLISHMENT LABS S.A. MOTIVA IMPLANTS; ERGONOMIX ROUND SILKSURFACE WITH QID

ESTABLISHMENT LABS S.A. MOTIVA IMPLANTS; ERGONOMIX ROUND SILKSURFACE WITH QID
Catalog Number ERSD-300Q
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As stated in the literature: ¿the human breast is not a sterile anatomic structure; it contains endogenous flora, derived from the nipple ducts, that is essentially similar to that found in normal skin.Multiple breast ducts provide a passage from the skin surface to deep within the breast tissue" (pittet et al, 2005)."symptoms of infection usually manifest during the first 2 postoperative weeks, but delayed infections may occur months or even years after the operation" (skandalakis, 2009).Per our directions for use, each patient must receive the establishment labs s.A.¿motiva implants®: information for the patient¿ during her surgical consultation, it is the surgeons´ responsibility to ensure that the patient completely understands the information regarding the risks, benefits, and recommendations associated with silicone gel-filled breast implant surgery, as well as the complications typical of any type of surgery.This document is available in motiva® website: ifu.Motiva.Health the instructions for use in the directions for use were reviewed, to determinate if there are indications that ensure the prevention and good handling of the product.For this event, it is considered that the information is suitable for the section of surgical precautions as follows: infection: "signs of acute infection reported in association with breast tissue expanders include edema, erythema, tenderness, pain, and fever.As with other invasive surgeries, toxic shock syndrome (tss), a life-threatening condition, has been reported in rare instances following breast implant surgery.Symptoms of tss occur suddenly and can include high fever (102°f (38.8°c) or higher), vomiting, diarrhea, sunburn-like rash, red eyes, dizziness, lightheadedness, muscle aches, and drops in blood pressure, which may cause fainting.Patients should immediately contact their physician for diagnosis and treatment if any of these symptoms occur." in addition, a review of the device history record was conducted, and it was concluded that there were no deviations in the manufacturing process of this device that would have caused or contributed to this incident.
 
Event or Problem Description
México.Allegedly, a patient implanted in (b)(6) 2026 presented an infection on the left side, and the implant was subsequently removed.The investigation remains in progress.

Brand Name
MOTIVA IMPLANTS
Common Device Name
ERGONOMIX ROUND SILKSURFACE WITH QID
Manufacturer (Section D)
ESTABLISHMENT LABS S.A.
building b-25, coyol free zone
alajuela,alajuela 20113
CS  20113
Manufacturer (Section G)
ESTABLISHMENT LABS S.A.
building b-25, coyol free zone
alajuela,alajuela 20113
Manufacturer Contact
susana hidalgo
building b-25, coyol free zone
alajuela,alajuela 20113
8003554164
MDR Report Key24651123
Report Number3012883202-2026-02117
Device Sequence Number15913297
Product Code FTR
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberERSD-300Q
Device Lot Number24080592
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown